# SDR QXEA200500989

- Difficulty date: April 23, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 9,080 hours, 9,785 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Warning Light
- Condition: Illuminated
- Location: Prop De-Ice
- Part time: 2,006 hours, 1,852 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PROP DE-ICE CAUTION LIGHT ILLUMINATED.  RAN CHECKLIST.  RESET.  PROP HEAT DE-ICE CAUTION LIGHT ILLUMINATED AND CYCLED.  CAUTION LIGHT WOULD COME ON WHEN RT PROP GREEN LIGHT CAME ON.  REPLACED NR 2 BRUSH BLOCK, NR 2 TMCU, NR 2 BLADE/NR 2 HEATER LEAD AND CALIBRATED.  OPS CHECK GOOD.  ACFT RETURNED TO SERVICE.
